Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took medicines for sinus like infection. Swollen ears, coughed green mucus. Will Avelox affect kidneys?

Hi,I ve had a sinus like infection going on for months now, first I took a Z-pack(not sure what drug it was) Then 21 days of Bactrim (didnt help much) And now they put me on Avelox . My right ear is really swollen, I have coughed up dark green spots in my mucus( grosss!!) But I keep sneezing alot, will Avelox affect my kidneys because I have a high white blood cell count in my urine and I didnt even know if I had a urinary tract infection... Or if I really do. ( I urinate only every 4 hours or so?) But my skin recently is really dry and icthy so are my eyes.
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You can take amoxicillin and clavulinic acid combination drug as it is the first line medicine for sinus infections.Secondly you can take decongestants both oral and nasal as without decongestant there will be no use of antibiotics .
You should get done CT scan of nose and paranasal sinuses to see for the extent of sinus involvement and disease.Then if required nasal steroids can be given with normal saline nasal sprays.
Urinating every 4 hrs is ok depending on the weather and amount of fluid intake.
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor